Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ajr27

sensitive penis ... linked?

Recommended Posts

i'm on day 13 of roaccutane, and have had a bit of dryness on face and lips but nothing bad. on friday night all of a sudden the tip of my penis felt a bit strange as if it had been rubbing on my clothes or something, like friction. the very tip, the opening, was a little bit red and just felt more sensitive. i went to bed and it was still there yesterday, and today also. i wondered whether it could be due to the tablets? as it seems quite unusual. it's not an std or anything as i havnt had sex for almost 2 years! and havnt done anything unusual recently which could have caused it. i'm trying to drink loads of water incase it is an infection to flush it out.

any suggestions?

Share this post


Link to post
Share on other sites

Yeah accutane dries up your mucous membranes, which include the genital area. (Also lips, nostrils, ears, anus)

Share this post


Link to post
Share on other sites

ok thanks, is this something which is likely to pass or be there for the duration of the time im on these tablets? is there anything i can take to stop it?

thanks

Share this post


Link to post
Share on other sites

You'll have to moisturize your penis just like any other part of your body. For a red, irritated spot (ANYWHERE on the body), vaseline petrolatum jelly or Aquaphor are your best choices. Either one. Friction is going to cause increased pain and irritation so if your underwear is the culprit, you might need to consider a different type.

AND drink LOTS and lots of water - this seriously is the best thing to do.

Share this post


Link to post
Share on other sites

my penis fell off while i was on accutane, but luckily i was able to get a new one after my course from a cadaver body and its even bigger than my last

Share this post


Link to post
Share on other sites

i heard accutane can lead to penis shreinkness. lol good think im a 11" man and don't mind the few inches in shrinkish. i keed i keed. Ur redness might just be a seperate matter.

Share this post


Link to post
Share on other sites
i heard accutane can lead to penis shreinkness. lol good think im a 11" man and don't mind the few inches in shrinkish. i keed i keed. Ur redness might just be a seperate matter.

Share this post


Link to post
Share on other sites

try wearing boxers. that way ur willy is free like a bird. no need to worry about friction.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×